Kalecki and Unemployment Equilibrium
Bibliographic Data
| ID | 9709659 |
|---|---|
| Authors | Robert W Dimand (0000-0001-8304-5148, Brock University, corresponding author), Mario Sebastiani (0000-0001-6222-1392) |
| Year | 1995 |
| Volume | 105 |
| Issue | 432 |
| Pages | 1312 |
| Publication date | 1995-09-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2235436 |
| OpenAlex | W4289254512 |
| Language | EN |
Journal Article Kalecki and Unemployment Equilibrium. Get access Kalecki and Unemployment Equilibrium. By Sebastiani (Mario). (London and Basingstoke: Macmillan, 1994. Pp. vi + 213. £45.00 hardback. ISBN 0 333 53464 6.) Robert W. Dimand Robert W. Dimand Brock University Search for other works by this author on: Oxford Academic Google Scholar The Economic Journal, Volume 105, Issue 432, 1 September 1995, Pages 1312–1313, https://doi.org/10.2307/2235436 Published: 01 September 1995
Economic history · Economics · Keynesian economics · Macroeconomics · Unemployment · Economic theories and models · Economic Theory and Policy
| Highly cited | No |
|---|